# SDR CA140812005

- Difficulty date: August 5, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Cvac 340CVAC
- Aircraft time: 68,357 hours
- Engine: Allsn 501D13H
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Part number: 6846353
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, R, M
- Precautionary procedure: E

## Discrepancy

(CAN) PILOT HEARD LOUD BANGS, TWO OF THEM. LOSS OF HORSEPOWER WITH RISE IN TIT, PILOT E-HANDLED ENGINE WITH NO FURTHER ISSUES. PILOT REPORTED TIT OVER 1000C WITH RED WARNING LIGHT ON. SUSPECT COMPRESSOR BEARING FALURE - METAL FOUND EJECTING FROM FORWARD TURBINE BEARING SUPPORT BREATHER HOLES (THE CUT OUTS FOUND AROUND THE THERMOCOUPLES).
